KOPS - Das Institutionelle Repositorium der Universität Konstanz

Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one

Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SCHEIDERER, Claus, 1996. Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one. In: Inventiones Mathematicae. 125(2), pp. 307-365. ISSN 0020-9910. eISSN 1432-1297

@article{Scheiderer1996Hasse-23312, title={Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one}, year={1996}, doi={10.1007/s002220050077}, number={2}, volume={125}, issn={0020-9910}, journal={Inventiones Mathematicae}, pages={307--365}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23312"> <dcterms:issued>1996</dcterms:issued> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:creator>Scheiderer, Claus</dc:creator> <dc:rights>deposit-license</dc:rights> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:40:20Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:40:20Z</dcterms:available> <dcterms:title>Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one</dcterms:title> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23312"/> <dcterms:bibliographicCitation>Inventiones Mathematicae ; 125 (1996), 2. - S. 307-365</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto